# SDR SWAA2022041211434

- Difficulty date: December 10, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FASTENER HOLE #28 HAS CRACK INDICATION IN COUNTERSINK ONLY APPROX. AT 9:00 POSITION VEIW LOOKING AFT / REPAIRED PER EA 1-757-16723
